lost voice

I had my pm implanted on Friday. Sunday when I woke up I realized I could barely talk. This lasted most of the day and seemed a bit better at night. Today it is back to normal. Just wondered if anyone else experienced anything like this?
Judy


4 Comments

Anaesthetic

by radiebold - 2007-08-06 07:08:49

You say "when I woke up", Judy, which implies that you had it done under a general anaesthetic. There is your answer. Nothing to worry about. Best of luck with your new pacer.
Rob

Certain drugs...

by bambi - 2007-08-06 08:08:23

can cause hoarseness too. For some reason, any sedative type drug I get causes me to be hoarse for a few days! Hopefully, that's all it is! I hope your recovery goes well and you start feeling better with your new pacemaker!
Bambi

me to

by randrews - 2007-08-07 01:08:50

Hi,
For a few days after I got my pm I felt like I had a lump in my upper chest and my voice got very hoarse. I had a cough too. It concerned me and I did mention it to the doctor but he just blew me off. It did go away after a while. I wasn't on any medication.
I hope this helps. I hope you feel better.
Rusty

Voice probs

by cornellgirl - 2007-08-07 07:08:01

I had my PM put in this past Friday and I have had a sore throat and hoarseness since then. I'm pretty sure it was the anesthesia. They were'nt going to put me completely under, but then had some probs finding the vein and had to dig deeper than they thought. Mine seems to be improving a little bit each day. I'm glad I'm not the only one :)

Cornellgirl

You know you're wired when...

You can shop longer than the Energizer Bunny.

Member Quotes

I am active and healthy and have been given a second chance.